This content is PDF only. Please click on the PDF icon to access.
The protean manifestations of digitalis intoxication, which consist of gastrointestinal disturbances, color vision phenomena and digitalis delirium, are well recognized. A group of electrocardiographic changes, including coupled beats, extrasystoles, ectopic rhythm, and conductive defects of varying degrees, is not infrequently encountered. It has long been known that changes in the T-wave (one variety of which is characteristic of digitalis poisoning) occur with great frequency and that they may be noted before any digestive disturbances have occurred. It is doubtful, however, whether it is universally recognized that certain instances of gross overdigitalization, which are characterized by profound electrocardiographic changes, may not
Learn more about subscription options.
Register Now for a free account.
COMPLETE AURICULOVENTRICULAR DISSOCIATION DUE TO DIGITALIS, WITHOUT SYSTEMIC EFFECTS OF OVERDOSAGE: REPORT OF A CASE(COMPLETE AURICULOVENTRICULAR DISSOCIATION DUE TO DIGITALIS, WITHOUT SYSTEMIC EFFECTS OF OVERDOSAGE: REPORT OF A CASE*). Ann Intern Med. 1938;11:2043–2047. doi: 10.1059/0003-4819-11-11-2043
Download citation file:
Published: Ann Intern Med. 1938;11(11):2043-2047.
Endocrine and Metabolism, Neurology, Pituitary Disorders.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only